Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/341818
Type: Outro documento
Title: A strong averaging principle for Lévy diffusions in foliated spaces with unbounded leaves
Author: da Costa, P.H.
Högele, M.A.
Ruffino, P.R.
Abstract: This article extends a strong averaging principle for Lévy diffusions which live on the leaves of a foliated manifold subject to small transversal Lévy type perturbation to the case of non-compact leaves. The main result states that the existence of p-th moments of the foliated Lévy diffusion for p⩾ 2 and an ergodic convergence of its coefficients in Lp implies the strong Lp convergence of the fast perturbed motion on the time scale t∕ε to the system driven by the averaged coefficients. In order to compensate the non-compactness of the leaves we use an estimate of the dynamical system for each of the increments of the canonical Marcus equation derived in da Costa and Högele (Potential Anal 47(3):277–311, 2017), the boundedness of the coefficients in Lp and a nonlinear Gronwall-Bihari type estimate. The price for the non-compactness are slower rates of convergence, given as p-dependent powers of ε strictly smaller than 1∕4.
Subject: Lévy, Processos de
Princípio da média
Country: Alemanha
Editor: Springer
Rights: Fechado
Identifier DOI: 10.1007/978-3-319-96755-4_16
Address: https://link.springer.com/chapter/10.1007/978-3-319-96755-4_16
Date Issue: 2018
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
2-s2.0-85058949748.pdf497.03 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.